MathSciNet Relay Station
MathSciNet bibliographic data
MR105652 52.00 (46.00)
Dvoretzky, Aryeh A theorem on convex bodies and applications to Banach spaces. Proc. Nat. Acad. Sci. U.S.A. 45 1959 223–226; erratum, 1554.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement